# SDR AALA202407192470

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 28,689 hours, 10,544 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131420054
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER RUDDER BEARING #4 HINGE ARM HAS 3 EACH OVERSIZED AND OUT OF ROUND FASTENER HOLES,  #9, #8, AND #2 AT VERTICAL STABILIZER STATION 2632 AND RIB 6. REPLACED HINGE ARM PER SRM 51-42-11.
